# SDR HEEA0013454

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100042A
- Condition: Separation
- Location: M/R
- Part time: 12,229 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIBERGLASS SEPARATED UNDERNEATH THE SLICE TITANIUM AT STATION 112.5 ON BOTH SURFACES.  THE TRIM TAB HAS SOME SEPARATION ALSO.
